# SDR REXA2015010800010

- Difficulty date: January 8, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 21,625 hours, 18,729 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Condition: Failed
- Location: Pax Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR ASSIST DOESN`T BRING DOOR UP ALL THE WAY.   R & R PASSENGER DOOR POWER ASSIST MOTOR IAW AMM 52-11-08.  OPS CHECKED GOOD.
